# SDR SWAA2022022822671

- Difficulty date: December 7, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE PANEL 561AB ATTACH ANGLE CRACKED. / REMOVED AND REPLACED ATTACH BRACKET REF SRM 51-40-02.
